Annealed Lyapounov exponents and large deviations in a poissonian potential. I
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 28 (1995) no. 3, p. 345-370
@article{ASENS_1995_4_28_3_345_0,
     author = {Sznitman, Alain-Sol},
     title = {Annealed Lyapounov exponents and large deviations in a poissonian potential. I},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 28},
     number = {3},
     year = {1995},
     pages = {345-370},
     doi = {10.24033/asens.1717},
     zbl = {0826.60018},
     mrnumber = {97a:60109},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1995_4_28_3_345_0}
}
Sznitman, Alain-Sol. Annealed Lyapounov exponents and large deviations in a poissonian potential. I. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 28 (1995) no. 3, pp. 345-370. doi : 10.24033/asens.1717. http://www.numdam.org/item/ASENS_1995_4_28_3_345_0/

[1] E. Bolthausen E., A note on the diffusion of directed polymers in a random environment (Comm. Math. Phys., Vol. 123, 1989, pp. 529-534). | MR 91a:60270 | Zbl 0684.60013

[2] E. B. Davies, Analysis on graphs and non commutative geometry (J. Funct. Anal., Vol. 111, 1993, pp. 398-430). | MR 93m:58110 | Zbl 0793.46043

[3] J. D. Deuschel and D. W. Stroock, Large Deviations (Academic Press, Boston, 1989). | MR 90h:60026 | Zbl 0705.60029

[4] M. D. Donsker and S. R. S. Varadhan, Asymptotics for the Wiener sausage (Comm. Pure Appl. Math., Vol. 28, 1975, pp. 525-565). | MR 53 #1757a | Zbl 0333.60077

[5] H. Kesten, Aspects of first passage percolation, Ecole d'été de Probabilités de St Flour (Lect. Notes in Math., Vol. 1180, 1986, pp. 125-264, Springer, Berlin). | MR 88h:60201 | Zbl 0602.60098

[6] P. Li and S. T. Yau, On the parabolic kernel of the Schrödinger operator (Acta Mathematica, Vol. 156, 1986, pp. 153-201). | MR 87f:58156 | Zbl 0611.58045

[7] B. Simon, Schrödinger semigroups (Bull. Am. Math. Soc., Vol. 7, 1986, pp. 447-526). | MR 86b:81001a | Zbl 0524.35002

[8] A. S. Sznitman, On long excursions of Brownian motion among Poissonian obstacles in Stochastic Analysis (M. Barlow, N. Brigham, ed., London Math. Soc., Lecture Note Series, Cambridge University Press, 1991, pp. 353-375). | MR 93e:60167 | Zbl 0760.60027

[9] A. S. Sznitman, Brownian motion with a drift in a Poissonian potential (Comm. Pure Appl. Math., Vol. 47, 10, 1994, pp. 1283-1318). | MR 95m:60122 | Zbl 0814.60021

[10] A. S. Sznitman, Shape theorem, Lyapounov exponents and large deviations for Brownian motion in a Poissonian potential (Comm. Pure Appl. Math., Vol. 47, 12, 1994, pp. 1655-1688). | MR 96b:60217 | Zbl 0814.60022